# SDR 9616229997

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL COMPARTMENT EMERGENCY EVACUATION TRACK LIGHTING AT CATWALK INOPERATIVE.  REPAIRED WIRE HARNESS AND REPLACED ALL THREE LIGHT SOCKETS.  OPERATIONAL CHECK NORMAL.
